# SDR GLBA20110817J

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 30,336 hours, 36,247 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE RT PROP GOES INTO FEATHER BEFORE TAKING BEYOND FEATHER GATE, GOES INTO FEATHER IN THE TAXI POSITION.  MX RAN ENGINES, PROP DIDN'T GO INTO FEATHER UNTIL THE LEVER REACHED THE FEATHER STRIP ON THE QUADRANT, SYS OK FOR SERVICE.
